MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL

JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL
Model Number LUCAS 3
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E2014029.(b)(4).Physio-control evaluated the customer¿s battery and verified the reported issue.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Event or Problem Description
The customer contacted physio-control to report that their lucas 3 battery emitting an electrical smell and then the battery vented through the plastic shell.The device was in a paused and alarmed state.It was also reported that the device was warm to the touch with a new battery installed.There was no patient use associated with the reported event.Upon evaluation of the customer¿s battery, physio-control observed evidence of material leakage from the cells of the battery.Per the cell material safety data sheet, these materials include flammable organic solvents and corrosive irritants.Thus potential hazards include chemical burns from cell material exposure to sensitive tissues (eyes, skin, respiratory, gastro/respiratory) and for thermal burns resulting from ignition of vented battery cell flammable solvents.
 
Additional Manufacturer Narrative
E2014029.(b)(4).Physio-control further evaluated the battery and observed electrolyte residue, indicating electrolyte leakage from the cells.
 
Event or Problem Description
The customer contacted physio-control to report that their lucas 3 battery emitting an electrical smell and then the battery vented through the plastic shell.The device was in a paused and alarmed state.It was also reported that the device was warm to the touch with a new battery installed.There was no patient use associated with the reported event.Upon evaluation of the customer¿s battery, physio-control observed evidence of material leakage from the cells of the battery.Per the cell material safety data sheet these materials include flammable organic solvents and corrosive irritants.Thus potential hazards include chemical burns from cell material exposure to sensitive tissues (eyes, skin, respiratory, gastro/respiratory) and for thermal burns resulting from ignition of vented battery cell flammable solvents.

Brand Name
LUCAS 3 CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SE  SE-223 70
MDR Report Key8384307
Report Number0003015876-2019-00363
Device Sequence Number1975830
Product Code DRM
UDI-Device Identifier00883873861875
UDI-Public00883873861875
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K161768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS 3
Device Catalogue Number99576-000043
Device Lot Number2016-12-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/19/2019
Device Age2 YR
Event Location Ambulatory Surgical Facility
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date03/02/2019
Supplement Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1